Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Blood Pressure

Blood Pressure

High blood pressure then a sudden drop and fainting?

A MyParkinsonsTeam Member said:

I have episodes as described here and have mentioned it to my neurologist and she never addressed it. I take five different meds for PD.: Pramapexole 1 mg ; Cardidopa-Levadopa 25 mg-100 mg; Amantadine 100 mg; entacapone 200 mg;and Namenda 10mg. This my 2nd neurologist. I just try to be careful when rising from a bed or chair. And there are times this happens when I tilt my head to look up. I have had MRI's of my brain that say nothing wrong. It can be frustrating at times. Thanks for the link Jewel. I may take this to my next appt. and see what the Dr, thinks.

edited, originally posted over 1 year ago
A MyParkinsonsTeam Member said:

I really think you should speak to your doctor

posted over 1 year ago
A MyParkinsonsTeam Member said:

Thank you too

posted over 1 year ago
A MyParkinsonsTeam Member said:

Jewel that is great advice you gave and hopefully things will get addressed.

posted over 1 year ago
A MyParkinsonsTeam Member said:

Thanks Jewel, I knew I had heard about it inPD but you gave an excellent answer

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in